| Catalog Number |
14-521648 |
| Medical Device Problem Code |
Wrong Label (4073)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
Event or Problem Description
A distributor reported that they received three packages labeled as maxan variable screws, but actually containing fixed screws.This is report one of three for this event.
Event or Problem Description
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun (02)" no longer applies but cannot be removed.Corrections in g1 and h3.Additional information in h6: component, investigation type, findings, and conclusions.Inspection: the returned device was examined.Visual inspection revealed the package states 4.5mm x 18mm variable screw, however the screw inside the package is a fixed screw.Dhr review: the dhr was reviewed.It was initially recorded that there are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge¿s control.It was later confirmed that the part number on the package did not match the part model in the package.A capa has been previously opened to address this issue.Potential root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to improper repackaging practices.Device usage this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.